# SDR DL76L090446

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 76,419 hours, 11,326 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX541166
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC SYSTEM QTY LOW, SYS QTY AT .21.  FOUND C2 ELEC PUMP TO BE LEAKING.  REPLACED C2 ELECTRIC PUMP.  SERVICED CENTER HYD LEAK AND OPN CHECK GOOD.
